Taking too long? Close loading screen.
Kays Medical

Lemsip Sachets – Original (10)

£6.08 + VAT

Sku: RC007

QUANTITY:

TEST

£6.08 + VAT

Lemsip original can soon help relieve the symptoms of cold and flu. Lemon flavoured.

Contains: 650mg Paracetamol, 10mg Phenylephrine hydrochloride.

RELATED ITEMS